Translator Disclaimer
May 2002 Approximate Ewens formulae for symmetric overdominance selection
Mark N. Grote, Terence P. Speed
Ann. Appl. Probab. 12(2): 637-663 (May 2002). DOI: 10.1214/aoap/1026915619

Abstract

We derive a family of approximate sampling distributions for the symmetric overdominance model of population genetics. The distributions are selective versions of the Ewens Sampling Formula, which gives sample likelihoods under a model of neutral evolution. We draw on basic results for the general selection model of Ethier and Kurtz, and use mathematical tools well-suited for calculating expectations of symmetric functions of Poisson--Dirichlet atoms. We conclude by briefly examining a Human Leukocyte Antigen data set, in light of a distribution conditional on the number of sample atoms.

Citation

Download Citation

Mark N. Grote. Terence P. Speed. "Approximate Ewens formulae for symmetric overdominance selection." Ann. Appl. Probab. 12 (2) 637 - 663, May 2002. https://doi.org/10.1214/aoap/1026915619

Information

Published: May 2002
First available in Project Euclid: 17 July 2002

zbMATH: 1010.62100
MathSciNet: MR1910643
Digital Object Identifier: 10.1214/aoap/1026915619

Subjects:
Primary: 92D15
Secondary: 62F10

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.12 • No. 2 • May 2002
Back to Top